MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BLX Ø5.0 WB, SLACTIVE® 18MM, RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BLX Ø5.0 WB, SLACTIVE® 18MM, RXD; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 061.7318
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Fibrosis (3167)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 6.Details of surgery: implant surface not completely covered with bone and immediate extraction site.On (b)(6) 2023, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility and inflammation.No further patient complications were reported.

Brand Name
BLX Ø5.0 WB, SLACTIVE® 18MM, RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key19061990
Report Number0001222315-2024-000865
Device Sequence Number6592950
Product Code DZE
UDI-Device Identifier07630031743770
UDI-Public07630031743770
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/05/2024
Report Date (Section F) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2024
Device Catalogue Number061.7318
Device Lot NumberWV586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/08/2024
Device Age54 MO
Event Location Other
Date Report to Manufacturer03/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale